MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J532H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The reported product code for this complaint is j532h.The lot reported of pd2802 is related to product code vcp422h.Please provide the correct lot number.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.During the procedure, the needle pulled off the suture.Changed another one to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 1/7/2020.Additional information has been requested, and the following was obtained: the reported product code for this complaint is j532h.The lot reported of pd2802 is related to product code vcp422h.Please provide the correct lot number.Unobtainable.

Brand Name
VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9384040
Report Number2210968-2019-90358
Device Sequence Number19387988
Product Code GAM
UDI-Device Identifier10705031040984
UDI-Public10705031040984
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ532H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1